Are skin blemishes on back, neck and rashes on thighs signs of eczema?
I am confused what it is
Thanks for being at healthcare magic
I would recommend you to upload the photographs of the rashes so that I can have a clearer picture of the condition and can guide you accordingly whether it is eczema or pityriasis folliculitis.
1) I work in j&k at a bridging site for past three years. Weather is inclement, water is hard and work is outdoor
2) The current problem started with a itch in the lap area due to thermocot lower. I shaved the area(with own daily razor). The condition aggravated.
3) the skin is in hyper mode for past five months with itching rashes etc
4) earlier no problem. As already informed my tests in dec 15 all ok. I had done all std and hiv tests in 2011 before marriage and no history of any risky behaviour.
Why skin in hyper mode?
will this be life long?
is current diag and med (droxyl500, fultibact cream, levocitrizine) ok? (will start today)
how to avoid recurring skin conditions as create lot of trouble.
Seems to be ringworm infection
Looking at the picture you have uploaded it seems to be ringworm infection which is a fungal infection.
I would recommend you to send a picture of another rash on the thigh area to confirm the diagnosis.
In such cases I recommend my patients to take oral as well as topical antifungals.
I give them tablet Terbinafine 250 mg once daily along with application of Sertaconazole cream on the affected areas twice daily for 3 weeks.
For itching I suggest them to take tablet levocetrizine 5mg once or twice daily depending on the intensity of itching.
I can't comment on the previous rashes without having a look at them but this rash is due to fungal infection which is making the skin in hyperactive mode.
It is not a life long condition and can be cured by taking antifungal medication.
I don't think you need to apply flutibact cream as it contains steroid and will impair healing of the infection. There is no need to take droxyl which is an antibiotic and has no role in your fungal infection.
Once the condition is cured properly their is usually very less chances of recurrence.
Unable to see the picture, kindly upload again
I am unable to see the other picture.
Kindly upload again.
You can take tablet fluconazole 150 mg once weekly but don't use salicylic acid as it will cause irritaion and burning of the affected area and beclomethasone is a steroid which will interfere with healing of the rash.
the blisters are drying up but still red and some are still wet. They create lot of pain/burning sensation while walking (though i use a loose trouser) and the appearance is scary.It doesnt itch but burning sensation when rubs against trouser.
Is liquid filled blisters a normal condition? How long will it (the rash pain and blisters) generally last?
though this is not in your domain, i had to do double payment for a single recharge of 199/- as my banks shows debit but no credit shown by customer care. Standard reply is will revert in two days by the time the question gets closed. So had to recharge double.
Burning is because of salicylic acid
The burning and redness is because of the salicylic acid you have used as it irritates the skin. It is not a very common finding in ringworm infection.
Don't use ring guard cream. If sertaconazole is not available look for terbinafine cream or clotrimazole cream.
Either of two can be used twice daily on the affected areas.
For burning take tablet levocetrizine 5 mg along with tablet diclofenac 50 mg once daily for 5-7 days till it disappears.
Your symptoms should start improving in 5-7 days but the antifungals are usually continued for atleast 3 weeks.
For GP questions two free follow ups are allowed and I think it has exceeded that but you need to confirm with customer care regarding this.
I had recharged after 3 questions. I had to recharge twice for next three consultations i.e 199+199 for three questions.
Hope to clear it off in next five to seven days as it is hampering my day to day activity.
Yes use clotrimazole powder
Their are less chances of it being from shaving, more because of the use of salicylic acid.
Yes you can use clotrimazole powder.
The blisters and burning will reduce in 5-7 days but the rashes will take a longer time to settle.
My few questions
How to get a smooth soft and non itchy healthy skin in winter without oil so as to avoid fungal overgrowth? OTC products like vaseline/nivea ok? What ingredients to check and what to avoid? (on whole body incl face)
How to clear blackening of skin of face neck etc or dark spots caused due to cold weather/cold dry winds and cold burns. Will ayurvedic products like vicco/haldi XXXXXXX paste etc help and will be safe?
Thanks for your help and counselling.
Yes you will take few more days to recover but continue the anti fungal medication for at least 3 weeks.
Yes you can use vaseline or nivea. Both are equally good.
These otc moisturising creams are usually good without much side effects. You can use whichever suits you. Don't use medicated products containing steroids or hydroquinone as over the counter preparations.
Ayurvedic products will be safe but I don't know how effective they will be.
For blackening I usually recommend my patients to use a sunscreen in the morning and cream containing kojic acid at night. This is usually continued for 10-12 weeks.
The rash blisters have dried up but the redness and small bumps are still there (dry pinkish red and few with dried up blood) no itching burning. I had 11 doses of terbinafine 250 one daily and applying anti fungal powder.
How long will it take for that to go?
how long to continue the medication?
I am uploading latest pic.
Continue terbinafine tablet for another 3 weeks
I think it has become better but it will take 3-4 weeks to resolve.
Continue terbinafine tablet 250 mg for another 3 weeks.
Also apply either Clotrimazole cream or terbinafine cream on the affected areas twice daily.
Can after shave lotion be used without fear of any fungal eruptions?
Terbinafine mild effect on liver function tests, after shave can be used
Hello, welcome back to HCM.
Oral Terbinafine might have mild effect on liver function tests but in few individuals only. It doesn't alter CBC, lipid profile and blood sugar levels.
Yes After-shave lotion can be used without having any fear of fungal eruptions.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Nummular eczema on neck
- Eczema on thighs
- Skin rashes in children aveeno cream eczema
- Spots on neck arms back legs itchy prurigo eczema treatment
- Eczema on legsgrowing black rash on thigh under skin
- Eczema skin rash relief
- Eczema pain in thighs
- Rashes on skin of infant eczema westcort cream
- How to naturally cure eczema legs arms thighs and back
- Eczema back of legs
- What are the symptoms of scabies?
- Suggest treatment for superficial folliculitis on inner thigh
- Suggest treatment for graying of hair and hair loss
- What causes red colored lesion on the hips?
- Suggest treatment for dry lips
- Suggest treatment for recurrent acne
- Suggest treatment for itching in the armpits
- What causes tiny skin tags in neck area?
- How to get rid of body lice?
- Suggest treatment for itching on neck, hands and legs